Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had lymph nodes TB, had sever hormonal imbalance, PCOS. Taken krimson. What is causing hair fall?

Sir, i am a girl of 22 years. I was diagnosed with lymph nodes TB 2 yrs back and i have stopped using the medication 6 moths back as my tb was cured. But later i has severe hormonal imbalance, my free testosterone and androstenedione levels are highand my Dihydrotestosterone was 2500pg/ml and i had chronic hair loss . I was also diagnosed with pcos .now im using krimson 35,Aldoctone 50mg twice daily,glycomet 250mg twice and finpecia 1mg daily for 3 months but my haiarfall did not stop and im also getting acne using meloset fore depressed plz help me
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

The hair fall is one of the symptoms of PCOD and you have another factor contributing to the hair fall which is high testosterone levels. You are on the right treatment for the PCOD, please continue taking these medications as prescribed.
Hair fall is not related to the Tb you had 2 years back.
Here are my suggestions to you
1. Continue taking your medications
2. Applying topical minoxidil daily to your scalp will help reduce hair fall
3. Have green leafy vegetables and fruits daily
4. If you lead a stressful life, try taking short breaks in between to destress.

I hope I was of help

Answered: Mon, 2 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor